Pain Management Community
Dilated eyes
About This Community:

This patient support community is for discussions relating to pain management, chronic pain, arthritis, back pain, cancer, headaches, movement disorders pain, and muscle pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Dilated eyes

Anyone's eyes ever get dilated?  I'm only taking tramadol and don't understand why my eyes look like this.  
Related Discussions
7 Comments Post a Comment
Blank
1187071_tn?1279373298
I havent heard of Tramadol doing that. My father in law takes it and I have never noticed that. Maybe someone else will have some ideas on why this is happening. Did you go to work today?
Jamie
Blank
655875_tn?1295698707
If my eyes were becoming dilated and it was noticable, I'd be making a trip to the doctors or neurologist.  I don't know what could be the cause of your pupil dilation. There are certain medications, especially antidepressants that will dilate your puplis.  I'm unsure if the Tramadol is the cause.  You may want to give the doctor a call, they may want to discontinue the medication.
Blank
Avatar_f_tn
Karen,

Please, my dear, go and check this out. Don't wait as you don't know what might be causing this. I've never had this happen but I'm not on the same meds that you are. I hope that you will call your Dr. and check with him.

Please keep us updated.Thinking of you....Sherry
Blank
888132_tn?1304671543
I take Tramadol, I have just looked at the info sheet that comes with them and there is no mention of dilation as a side effect. It does mention constriction (getting smaller) of the pupil, I get this. Check your info sheet as a double check. I would deffinetly call your doctor!
Blank
547368_tn?1332173665
Mydriasis is an excessive dilation of the pupil due to disease, trauma or the use of drugs. Tramadol works differently on different ppl but I have not heard of it dilating pupils. There are other things that can cause this though it could be related to the Tramadol.

Please contact your physician. You may also want to call your local pharmacist. He/she may have better answers for you. They are are such a good and often unused resource.

I am so sorry that you seem to have so many issues. My heart goes out to you and I will be thinking of you.

Take Care,
Tuck
Blank
1310633_tn?1289313024
I'm not an expert, but maybe Tramadol, when combined with the Lexapro, Trazadone, and Clonazepam that your psychiatrist prescribed you, are having some sort of strange interaction?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Pain Answerers
7721494_tn?1415940873
Blank
philnoir
Four Corners, CO
535089_tn?1400677119
Blank
Mollyrae
WI
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
trixy71
1855076_tn?1337118903
Blank
marycarmel
MA
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON